MathSciNet Relay Station
MathSciNet bibliographic data
MR1099579 11T99 (05A16 15A33 60F05)
Goh, William M. Y.; Schmutz, Eric A central limit theorem on ${\rm GL}_n(F_q)$. Random Structures Algorithms 2 (1991), no. 1, 47–53.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement